MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING

ARROW INTERNATIONAL INC. ARROW PACING/PSI KIT: 5 FR 2-L; CATHETER, ELECTRODE RECORDING
Catalog Number AI-07155-KS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states, "blood return from temp wire area within the swandom and blood within the sheath.I followed up with cc team and mentioned patient was shipped to bi boston for further ep testing with temp wire in place.I was told dr did see patient over the weekend, bleeding was maintained.Temp wire indication- bradycardia, syncope".
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of sheath leaked was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).In section d provided the full udi #.Udi related data quality updates only.Other remarks: n/a; corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW PACING/PSI KIT: 5 FR 2-L
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key18133665
Report Number9680794-2023-00925
Device Sequence Number7790597
Product Code DRF
UDI-Device Identifier10801902004533
UDI-Public(01)10801902004533(11)230123(17)240331(10)13F23A0501(21)
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K945229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberAI-07155-KS
Device Lot Number13F23A0501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer12/27/2023
Not provided
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/02/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.; N/A.
Patient SexUnknown